This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I HAVE BEEN SUFFERING FROM SPASMS AND TWITCHES FOR 7 MONTHS i have had a normal emg and two normal neuro exams. I WAS ORGINALLY DIAGNOZED WITH ANXIETY- THEN THE NEURO HAD ME ACCESSES BY A PSYCHIATRIST WHO DECIDED it is a psychosomatic illness. IS THIS POSSIBLE AND WHAT CAN i do about it. I HAVE BEEN ON KLONOPIN FOR 5 MONTHS AND THE ONLY THING IT HELPS WITH IS THE MYOCLONUS i suffer at night
What do you suggest
It is certainly possible to get twitches and spasms from anxiety, and if the neurological examinations are all negative, then it is most likely. You might ask your psychiatrist or neurologist to add an ssri type anti-anxiety drug to the klonopin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.